# SDR TRBA2008020

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 15,475 hours, 17,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ON THE AIRSTAIRS IS INTERMITTENT.  RELAMPED AIRSTAIR LIGHT AND OPT CHECK IAW 33-50-00.
